| Model Number |
35700BAX |
| Medical Device Problem Codes |
False Alarm (1013); Filling Problem (1233)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a spectrum infusion pump inadvertently administered the entire infusion of amiodarone and not the set amount that was programmed during a bolus infusion during delivery in intensive coronary care unit (iccu).There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
The device was received for evaluation.During functional testing, the customer reported problem of " during a bolus infusion it inadvertently administered the entire infusion and not the set amount that was programmed." was not reproduced due to downstream occlusion alarm.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.The reported condition was not verified.The cause of the condition was determined to be downstream force sensor no tube to be out of specification.The downstream force sensor scale factor calibration requires to be calibrated to address this issue.Should additional relevant information become available, a supplemental report will be submitted.